# SDR ASAA2015111613799

- Difficulty date: November 16, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 31,982 hours, 9,467 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, SINGLE CHANNEL FAILURE OF RT PACK RECALL.  CANCELS WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED FIM TASK 21-62-801, CLEARED FAULTS, FAULT DID NOT RETURN.
